The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Portugaliae Mathematica


Full-Text PDF (145 KB) | Metadata | Table of Contents | PM summary
Online access to the full text of Portugaliae Mathematica is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
subscriptions@ems-ph.org
Volume 66, Issue 1, 2009, pp. 115–130
DOI: 10.4171/PM/1835

Published online: 2009-03-31

On simple Filippov superalgebras of type B(0, n), II

Alexander P. Pojidaev[1] and Paulo Saraiva[2]

(1) Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russian Federation
(2) Universidade de Coimbra, Portugal

It is proved that there exist no simple finite-dimensional Filippov superalgebras of type B(0, n) over an algebraically closed field of characteristic 0.

Keywords: Filippov superalgebra, n-Lie (super)algebra, (semi)simple (super)algebra, irreducible module over Lie superalgebra

Pojidaev Alexander, Saraiva Paulo: On simple Filippov superalgebras of type B(0, n), II. Port. Math. 66 (2009), 115-130. doi: 10.4171/PM/1835